# SDR DXTA200601499

- Difficulty date: July 14, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600393
- Aircraft time: 8,931 hours, 7,258 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CO-PILOTS RIGHT BRAKE PEDAL HAS NO PRESSURE.  PEDAL GOES TO THE STOP.  BLED BRAKES PER CE 560 MM 32-42-00.  OPS CHECKED NORMAL.
